Georgia, 2015Hail and Lightning Strike in Georgia, September 9, 2015
September 9, 2015 · NWS FFC · 2 events in 2 counties and zones
Ample, deep moisture along with afternoon heating produced a moderately unstable atmosphere across the region. An isolated severe thunderstorm produced large hail in North Georgia during the early evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $12,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Ample, deep moisture along with afternoon heating produced a moderately unstable atmosphere across the region. An isolated severe thunderstorm produced large hail in North Georgia during the early evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Sep 9, 2:18 PM EST, 3 hours 57 minutes earlier.
Area forecast discussion, Sep 9, 2:18 PM EST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT WED SEP 9 2015
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MODELS CONTINUE IN AGREEMENT WITH THE TROPICAL LOW PULLING NORTHEAST
OUT OF THE CWA THIS AFTERNOON. RESIDUAL MOISTURE WILL KEEP
SHOWERS/TSTORMS GOING THROUGH SUNSET...THEN THERE SHOULD BE A
DIMINISHING IN THE ACTIVITY. A STRONG SHORT WAVE MOVING THROUGH THE
MISSISSIPPI VALLEY WILL MOVE INTO THE TENNESSEE VALLEY LATE TONIGHT
AND THURSDAY BRINGING AN INCREASING CHANCE OF SHOWERS/TSTORMS TO THE
CWA. WILL BRING POPS BACK TO LIKELY LATE TONIGHT ACROSS EXTREME
NORTH GA...SPREADING THE LIKELY POPS INTO PARTS OF CENTRAL AND ALL
OF NORTH GA DURING THE DAY THURSDAY. THERE SHOULD BE A HIGHER RISK
OF THUNDERSTORMS...AND WITH THE TROPICAL MOISTURE REMAINING OVER THE
CWA...BRIEF HEAVY RAIN WILL BE POSSIBLE. THIS COULD BE ENOUGH TO
PRODUCE SOME BRIEF LOCALIZED FLOODING. THIS WILL DRIFT INTO CENTRAL
GEORGIA THURSDAY NIGHT KEEPING LIKELY POPS GOING ACROSS PARTS OF THE
CWA.
WITH ABUNDANT LOW LEVEL MOISTURE AROUND TONIGHT...WILL BE GOING
CLOSE TO PERSISTENCE ON LOWS TONIGHT. GUIDANCE IN AGREEMENT ON MAX
TEMPS THURSDAY WITH CLOSE TO PERSISTENCE TEMPS FOR LOWS ON THURSDAY
NIGHT.
17
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. SLOW MOVING COLD
FRONT APPROACHING THURSDAY NIGHT AND FRIDAY AS AN UPPER LEVEL
TROUGH WEAKENS AS IT MOVES OVER THE AREA. AN AXIS OF DEEP MOISTURE
WILL BE ASSOCIATED. THIS WILL KEEP PRECIP CHANCES ON THE HIGH SIDE
OF THINGS FOR A LARGE PORTION OF THE AREA...ESPECIALLY ON FRIDAY.
MODELS SIMILAR WITH A LARGE UPPER LOW/TROUGH DEVELOPING FRIDAY
WITH AN UPPER LOW MOVING TO THE OH VALLEY AREA SUNDAY MORNING AND
MOVING TO THE NE STATES/SE CANADA LATE MONDAY AS SURFACE
HIGH PRESSURE MOVES TO THE SOUTHERN APPALACHIANS. THE MOVEMENT
OF THE UPPER SYSTEM CAUSES A COLD FRONT TO MOVE ACROSS THE AREA
ON SATURDAY...USHERING IN A COLDER AND DRIER AIRMASS FOR THE SECOND
HALF OF THE WEEKEND AND START OF NEXT WEEK.
FORECAST TEMPERATURES FALLING BELOW NORMAL STARTING WITH SATURDAYS
HIGHS...WITH LOWS IN THE 50S FOR A LARGE PORTION OF THE AREA SUNDAY
AND MONDAY MORNINGS.
01
&&
.AVIATION...
18Z UPDATE...
NO MAJOR CHANGES FROM THE PREVIOUS FORECAST. SHOWERS AND ISOLATED
TSRA DEVELOPING AND WILL CONTINUE ACROSS NORTH GA WITH A LITTLE
LESS COVERAGE ACROSS CSG/MCN. PRECIP WILL DIMINISH AFTER SUNSET.
SHRA/TSRA WILL INCREASE ACROSS NORTHWEST GA LATE TONIGHT/THURSDAY
MORNING IN ADVANCE OF A SHORT WAVE...BRINGING SCATTERED TO
WIDESPREAD SHRA AND ISOLATED TSRA TO ATL/AHN LATE THUR MORNING.
CIGS WILL BECOME VFR ALL AREAS THIS AFTERNOON...BECOMING MVFR LATE
TONIGHT WITH A SLOW RISE TO VFR BY 18Z THU. WINDS WILL REMAIN
LIGHT SOUTHWEST THROUGH THURSDAY.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON CIGS TONIGHT
MEDIUM ON TIMING OF PRECIP THURS
HIGH ON REMAINING ELEMENTS
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 72 86 70 84 / 70 60 60 50
ATLANTA 72 84 70 82 / 70 60 60 50
BLAIRSVILLE 66 78 66 79 / 70 70 60 40
CARTERSVILLE 71 84 69 83 / 70 70 60 50
COLUMBUS 73 87 73 84 / 40 60 60 60
GAINESVILLE 70 82 69 82 / 70 70 60 40
MACON 72 89 72 85 / 40 50 60 60
ROME 70 83 67 84 / 70 70 60 40
PEACHTREE CITY 72 83 71 82 / 60 60 60 50
VIDALIA 73 91 74 88 / 40 30 40 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Sep 9, 11:13 AM EST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EDT WED SEP 9 2015
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1213 PM EDT WED SEP 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
WEATHER HAZARDS EXPECTED...
BRIEF GUSTY WINDS...OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAIN.
DISCUSSION...
TROPICAL MOISTURE WILL CONTINUE TO MOVE NORTHWARD ACROSS THE
STATE THROUGH TONIGHT. WITH DAYTIME HEATING THIS AFTERNOON EXPECT
SHOWERS AND THUNDERSTORMS TO BECOME WIDESPREAD ACROSS THE AREA.
INSTABILITIES ARE WEAK TO MARGINAL SO NOT EXPECTING ANY STORMS TO
REACH SEVERE LIMITS
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY AS A
COLD FRONT MOVES ACROSS THE AREA. SOME STORMS WILL HAVE THE
POTENTIAL TO PRODUCE GUSTY WINDS... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 9, 3:59 PM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT WED SEP 9 2015
GAZ033-034-045-092145-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
459 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...NORTH
FULTON AND NORTHWESTERN GWINNETT COUNTIES UNTIL 545 PM EDT...
AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR DORAVILLE...OR 12
MILES NORTH OF DECATUR...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SANDY SPRINGS...ROSWELL...DUNWOODY...DULUTH...
SUWANEE...LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...BERKELEY
LAKE...NORTH ATLANTA AND MECHANICSVILLE.
LAT...LON 3408 8401 3391 8400 3388 8441 3398 8438
3405 8411 3405 8410 3406 8408
TIME...MOT...LOC 2058Z 255DEG 15KT 3395 8427Special weather statement, Sep 9, 4:09 PM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT WED SEP 9 2015
GAZ093-104-105-092145-
SUMTER GA-MACON GA-DOOLY GA-
509 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMTER...SOUTHERN
MACON AND NORTHWESTERN DOOLY COUNTIES UNTIL 545 PM EDT...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR OGLETHORPE...MOVING
EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...MONTEZUMA...BYROMVILLE...ANDERSONVILLE...LILLY...
DOOLING...FOUNTAINVILLE...ANDERSONVILLE NATIONAL HISTORIC...CLEARVIEW
AND PENNINGTON.
LAT...LON 3214 8417 3229 8417 3242 8384 3238 8384
3238 8386 3236 8386 3236 8385 3229 8385
3229 8384 3215 8384
TIME...MOT...LOC 2108Z 254DEG 17KT 3223 8407Special weather statement, Sep 9, 5:02 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED SEP 9 2015
GAZ019-020-092245-
BARTOW GA-FLOYD GA-
602 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 645 PM EDT...
AT 602 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
TAYLORSVILLE...OR 9 MILES SOUTHEAST OF ROME...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...EUHARLEE...KINGSTON...TAYLORSVILLE...
CASSVILLE...LINDALE...SENEY AND STILESBORO.
LAT...LON 3432 8487 3408 8482 3408 8505 3410 8505
3410 8512 3408 8512 3408 8515 3410 8516
3410 8525 3422 8526
TIME...MOT...LOC 2202Z 261DEG 16KT 3415 8508Special weather statement, Sep 9, 5:08 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT WED SEP 9 2015
GAZ025-034-035-092245-
GWINNETT GA-BARROW GA-JACKSON GA-
608 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GWINNETT...BARROW
AND SOUTHWESTERN JACKSON COUNTIES UNTIL 645 PM EDT...
AT 608 PM EDT...A STRONG THUNDERSTORM WAS OVER AUBURN...OR NEAR
WINDER...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...JEFFERSON...SUGAR HILL...SUWANEE...BUFORD...
BRASELTON...AUBURN...DACULA...GRAYSON...STATHAM...ARCADE...
HOSCHTON...BETHLEHEM...PENDERGRASS...CARL...CHATEAU ELAN...COUNTY
LINE...RUSSELL AND FORT YARGO STATE PARK.
LAT...LON 3419 8358 3397 8353 3390 8365 3390 8376
3391 8377 3393 8380 3390 8384 3389 8402
3408 8405 3411 8390 3410 8387 3414 8381
TIME...MOT...LOC 2208Z 254DEG 21KT 3403 8381Special weather statement, Sep 9, 5:48 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT WED SEP 9 2015
GAZ020-021-092330-
BARTOW GA-CHEROKEE GA-
648 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BARTOW AND CHEROKEE
COUNTIES UNTIL 730 PM EDT...
AT 647 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARTERSVILLE...MOVING
EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...CARTERSVILLE...WOODSTOCK...HOLLY SPRINGS...EUHARLEE...
EMERSON...BALL GROUND...WHITE...WALESKA...KINGSTON...BUFFINGTON...
CASSVILLE...LEBANON...UNION HILL...RED TOP MOUNTAIN STATE PARK...
BRIDGEMILL...LAKE ARROWHEAD...HOBGOOD PARK...KELLOGG CREEK AND
HICKORY FLAT.
LAT...LON 3438 8454 3438 8444 3439 8444 3439 8443
3438 8442 3438 8440 3412 8437 3412 8439
3411 8440 3411 8442 3408 8442 3409 8491
3423 8495
TIME...MOT...LOC 2247Z 251DEG 12KT 3420 8471Special weather statement, Sep 9, 5:54 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT WED SEP 9 2015
GAZ025-035>037-047-092345-
OCONEE GA-BARROW GA-CLARKE GA-JACKSON GA-WALTON GA-
654 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCONEE...SOUTHEASTERN
BARROW...CLARKE...SOUTHEASTERN JACKSON AND NORTHEASTERN WALTON
COUNTIES UNTIL 745 PM EDT...
AT 654 PM EDT...A STRONG THUNDERSTORM WAS NEAR BETHLEHEM...OR 7 MILES
SOUTH OF WINDER...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...WATKINSVILLE...ATHENS...STATHAM...ARCADE...WINTERVILLE...
BOGART...NORTH HIGH SHOALS...BETHLEHEM...HULL...ATHENS-CLARKE COUNTY
(BALANCE)...WHITEHALL...GRATIS...BEECHWOOD HILLS...BEAR CREEK
RESERVOIR...SANDY CREEK RECREATION AREA...CAMPTON...BOLD SPRINGS...
STATE BOTANICAL GARDEN OF GA AND BARRETTS MILL.
LAT...LON 3406 8338 3405 8339 3403 8332 3400 8328
3400 8327 3398 8327 3397 8326 3384 8334
3382 8377 3392 8381 3408 8350
TIME...MOT...LOC 2254Z 250DEG 12KT 3390 8367Hail, Bartow
- When
- September 9, 6:15 PM EST to 6:25 PM EST
- Where
- Bartow County, 3.27 mi SE of Folsom
- Measured
- 1 in hail
- Property damage
- $250
- Reported by
- Public
- Coordinates
- 34.347, -84.788
The public reported hail up to the size of quarters and a few branches blown down outside of White near Gum Springs.
Lightning, Cherokee
- When
- September 9, 6:30 PM EST
- Where
- Cherokee County, 0.84 mi ESE of Canton
- Property damage
- $12,000
- Reported by
- Trained Spotter
- Coordinates
- 34.226, -84.466
Lightning struck a house on Overlook Trail causing an attic fire.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, September 9 to 30, 20156 deaths · 5 injured · 2 events
- Flash Flood and Hail in Nebraska, September 9, 2015$6.3 million · 2.5 in hail · 35 events
- Damaging Winds in New York, September 9, 2015$190,000 · 65 kt wind · 7 events
- Lightning Strike in Texas, September 9, 2015$100,000 · 1 event
- Lightning Strike in Virginia, September 9, 2015$50,000 · 1 event
- Hail in Nebraska, September 9, 2015$15,000 · 4 in hail · 10 events
- Hail in South Dakota, September 9, 20151.75 in hail · 12 events
- Flash Flooding and Damaging Wind in Pennsylvania, September 9, 2015$2,000 · 50 kt wind · 12 events
- Damaging Winds in Maine, September 9, 201552 kt wind · 5 events
- Hail and Heavy Rain in Iowa, September 9, 20151.75 in hail · 5 events
- Hail and Damaging Winds in Nebraska, September 9 to 10, 20151 in hail · 4 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, September 9, 20154 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599270, 599269.